Alert archive / Ohio / Gale Warnings in 2009
Gale Warning 8, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Mar 29, 2009, 3:31 AM EDT. It took effect at Mar 29, 2009, 5:00 PM EDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2009, 3:31 AM EDT (07:31 UTC)
- In effect from
- Mar 29, 2009, 5:00 PM EDT
- Expired
- Mar 30, 2009, 9:25 AM EDT
- In force
- 16 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
146 WHUS71 KCLE 290731 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 331 AM EDT SUN MAR 29 2009 LEZ061-142>149-162>169-291545- /O.UPG.KCLE.GL.A.0003.090329T2000Z-090330T1400Z/ /O.NEW.KCLE.GL.W.0008.090329T2100Z-090330T1400Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 331 AM EDT SUN MAR 29 2009 ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM EDT MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. SOUTHWEST WINDS WILL LIKELY INCREASE TO 35 KNOT GALES BY LATE SUNDAY AFTERNOON. THE 35 KNOT GALES WILL BECOME WESTERLY SUNDAY NIGHT. WINDS WILL DIMINISH WEST TO EAST MONDAY. THERE IS A POSSIBILITY THAT THE STRONG WINDS MAY LEAD TO LOW WATER LEVELS IN THE WESTERN BASIN OF LAKE ERIE BY THE END OF TODAY. MARINERS PLANNING OPERATIONS IN THE WESTERN BASIN LATE TODAY AND TONIGHT SHOULD BE PREPARED FOR POSSIBLE LOW WATER AND WATCH FOR LATER UPDATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
6 follow-up statements
116 WHUS71 KCLE 291501 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1101 AM EDT SUN MAR 29 2009 LEZ061-142>149-162>169-292315- /O.CON.KCLE.GL.W.0008.090329T2100Z-090330T1400Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1101 AM EDT SUN MAR 29 2009 ...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM EDT MONDAY... A GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM EDT MONDAY. SOUTHWEST WINDS WILL LIKELY INCREASE TO 35 KNOT GALES BY LATE AFTERNOON. THE 35 KNOT GALES WILL THEN BECOME WESTERLY TONIGHT. WINDS WILL DIMINISH WEST TO EAST MONDAY. THERE IS A POSSIBILITY THAT THE STRONG WINDS MAY LEAD TO LOW WATER LEVELS IN THE WESTERN BASIN OF LAKE ERIE BY THE END OF TODAY. MARINERS PLANNING OPERATIONS IN THE WESTERN BASIN LATE TODAY AND TONIGHT SHOULD BE PREPARED FOR POSSIBLE LOW WATER AND WATCH FOR LATER UPDATES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
334 WHUS71 KCLE 291912 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 312 PM EDT SUN MAR 29 2009 LEZ142>144-162>164-300315- /O.CON.KCLE.GL.W.0008.090329T2100Z-090330T1400Z/ /O.NEW.KCLE.LO.Y.0004.090329T2200Z-090330T1000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 312 PM EDT SUN MAR 29 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... ...LOW WATER ADVISORY IN EFFECT UNTIL 6 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT MONDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY. SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES THIS EVENING AND EARLY TONIGHT. THE 35 KNOT GALES WILL THEN BECOME WESTERLY TONIGHT. WINDS WILL DIMINISH FROM WEST TO EAST MONDAY. THE GALE FORCE WINDS WILL ALSO CAUSE WATER LEVELS IN THE WESTERN BASIN TO DROP TO ABOUT A HALF FOOT BELOW TO A FOOT BELOW THE CRITICAL MARK FOR SAFE NAVIGATION THIS EVENING. THESE LEVELS WILL BE NEAR LOW WATER DATUM WHILE THE CRITICAL MARK IS ABOUT 8 INCHES ABOVE LOW WATER DATUM. DIMINISHING WINDS LATE TONIGHT SHOULD ALLOW THE WATER LEVEL TO RISE BACK ABOVE THE CRITICAL MARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-145>149-165>169-300315- /O.CON.KCLE.GL.W.0008.090329T2100Z-090330T1400Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 312 PM EDT SUN MAR 29 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT MONDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY. SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES THIS EVENING AND EARLY TONIGHT. THE 35 KNOT GALES WILL THEN BECOME WESTERLY TONIGHT. WINDS WILL DIMINISH FROM WEST TO EAST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
915 WHUS71 KCLE 300141 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 941 PM EDT SUN MAR 29 2009 LEZ142>144-162>164-301000- /O.CON.KCLE.GL.W.0008.000000T0000Z-090330T1400Z/ /O.CON.KCLE.LO.Y.0004.000000T0000Z-090330T1000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 941 PM EDT SUN MAR 29 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM MONDAY FOR ALL OF LAKE ERIE. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MONDAY FOR THE WESTERN BASIN OF LAKE ERIE. SOUTHWEST GALES OF 35 KNOTS WILL BECOME WESTERLY OVERNIGHT. THE GALE FORCE WINDS WILL CAUSE WATER LEVELS IN THE WESTERN BASIN TO DROP BELOW THE CRITICAL MARK FOR SAFE NAVIGATION OVERNIGHT. WATER LEVELS WILL DROP TO ABOUT LOW WATER DATUM...OR ABOUT 8 INCHES BELOW THE CRITICAL MARK. WINDS WILL DIMINISH ON MONDAY AND WATER LEVELS WILL RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. A LOW WATER ADVISORY MEANS THAT WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-145>149-165>169-301000- /O.CON.KCLE.GL.W.0008.000000T0000Z-090330T1400Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 941 PM EDT SUN MAR 29 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM MONDAY FOR ALL OF LAKE ERIE. SOUTHWEST GALES OF 35 KNOTS WILL BECOME WESTERLY TONIGHT. WINDS WILL DIMINISH FROM WEST TO EAST ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. && $$
901 WHUS71 KCLE 300740 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 340 AM EDT MON MAR 30 2009 LEZ142>144-162>164-301400- /O.EXT.KCLE.LO.Y.0004.000000T0000Z-090330T1400Z/ /O.CON.KCLE.GL.W.0008.000000T0000Z-090330T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 340 AM EDT MON MAR 30 2009 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE LOW WATER ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING. A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. WEST GALES TO 35 KNOTS WILL CONTINUE THROUGH THE EARLY MORNING HOURS. THESE GALE FORCE WINDS HAVE CAUSED WATER LEVELS IN THE WESTERN BASIN TO DROP BELOW THE CRITICAL MARK FOR SAFE NAVIGATION OVERNIGHT. AT 330 AM THE WATER LEVEL IN THE WESTERN BASIN HAD DROPPED TO 1 INCH ABOVE LOW WATER DATUM OR 7 INCHES BELOW THE CRITICAL MARK. WINDS WILL DIMINISH THIS MORNING AND ALLOW WATER LEVELS WILL RISE ABOVE THE CRITICAL MARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. A LOW WATER ADVISORY MEANS THAT WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-145>149-165>169-301400- /O.CON.KCLE.GL.W.0008.000000T0000Z-090330T1400Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 340 AM EDT MON MAR 30 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. WEST GALES TO 35 KNOTS WILL CONTINUE THROUGH THE EARLY MORNING HOURS. WINDS WILL DIMINISH BELOW GALE FORCE LATE THIS MORNING AS DEEP LOW PRESSURE MOVES AWAY FROM THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. && $$
194 WHUS71 KCLE 301142 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 742 AM EDT MON MAR 30 2009 LEZ142>144-162>164-301400- /O.CAN.KCLE.LO.Y.0004.000000T0000Z-090330T1400Z/ /O.CON.KCLE.GL.W.0008.000000T0000Z-090330T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 742 AM EDT MON MAR 30 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW WATER ADVISORY. A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. WEST GALES TO 35 KNOTS WILL CONTINUE THROUGH THE MORNING HOURS. WINDS WILL DIMINISH BELOW GALE FORCE LATE THIS MORNING AS DEEP LOW PRESSURE MOVES AWAY FROM THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. && $$ LEZ061-145>149-165>169-301400- /O.CON.KCLE.GL.W.0008.000000T0000Z-090330T1400Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 742 AM EDT MON MAR 30 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. WEST GALES TO 35 KNOTS WILL CONTINUE THROUGH THE MORNING HOURS. WINDS WILL DIMINISH BELOW GALE FORCE LATE THIS MORNING AS DEEP LOW PRESSURE MOVES AWAY FROM THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. && $$
399 WHUS71 KCLE 301325 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 925 AM EDT MON MAR 30 2009 LEZ061-142>149-162>169-301430- /O.CAN.KCLE.GL.W.0008.000000T0000Z-090330T1400Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 925 AM EDT MON MAR 30 2009 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. WINDS HAVE DROPPED BELOW GALE FORCE ON LAKE ERIE SO THE GALE WARNING HAS BEEN CANCELLED. WINDS WILL CONTINUE TO DIMINISH THE REST OF TODAY. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Mar 29, 3:06 AM EDT, 25 minutes earlier.
Area forecast discussion, Mar 29, 3:06 AM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
306 AM EDT SUN MAR 29 2009
.SYNOPSIS...
LOW PRESSURE OVER INDIANA WILL MOVE ACROSS NORTHEAST OHIO INTO
SOUTHEAST LOWER MICHIGAN EARLY TODAY. THE LOW WILL CONTINUE
NORTHEAST AND REACH SOUTHERN ONTARIO THIS AFTERNOON AND THEN QUEBEC
BY EVENING. A COLD FRONT ASSOCIATED WITH THE LOW WILL MOVE EAST
THROUGH THE REGION EARLY TODAY. HIGH PRESSURE WILL BUILD IN FOR
MONDAY.
&&
.NEAR TERM /THROUGH TODAY/...
ONE LINE OF THUNDERSTORMS NOW FROM EAST OF KCLE SOUTH WITH ANOTHER
BROKEN LINE FROM THE WESTERN BASIN OF LAKE ERIE SSE TO NEAR KCMH
VICINITY ASSOCIATED WITH THE COLD FRONT. WILL ATTEMPT TO CONTAIN
THIS AREA IN CATEGORICAL POPS FOR THE MORNING. TO OUR SOUTHWEST
THERE IS A CONSIDERABLE DRY SLOT WITH WRAP AROUND PRECIP FROM
SOUTH CENTRAL MICHIGAN SW ACROSS THE CHICAGO AREA INTO WESTERN
ILLINOIS. BELIEVE THIS WILL EVENTUALLY MOVE THROUGH AT LEAST NWRN
OHIO AS THE LOW MOVES NNE THROUGH THE AFTERNOON. WILL DROP POPS
LATE MORNING AND EARLY AFTERNOON TO CHANCE CATEGORY WITH THE DRY
SLOT AND THEN BACK TO LIKELY ACROSS MUCH OF THE AREA AS THE WRAP
AROUND MOVES THROUGH. NAM 850MB TEMPS WOULD SUPPORT A MIX/CHANGE
OVER WITH/TO SNOW LATE AFTERNOON ESPECIALLY IN THE WEST SO HAVE
HELD ONTO THE SNOW WORDING.
&&
.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
NOT A LOT OF CHANGES FOR THE SHORT TERM PERIOD. OVERNIGHT EXPECT
SNOW AS MAIN PRECIP TYPE. WILL CONTINUE WITH CHANCE POPS WEST
FIRST HALF OF THE NIGHT AND THEN END PRECIP THERE FOR THE SECOND
HALF OF THE NIGHT. IN THE EAST WILL CONTINUE WITH LIKELY POPS FOR
RAIN OR SNOW TO START FOLLOWED BY LIKELY FOR SNOW AFTER MIDNIGHT.
EXPECT PRECIP TO TAPER OFF MONDAY MORNING AS HIGH PRESSURE AND
DRIER AIR MOVE IN. NEXT CHANCE OF PRECIP WILL COME TUESDAY
AFTERNOON IN THE WEST WITH CHANCE POPS FOR THUNDER. NAM AND GFS
MOISTEN UP THE AREA FROM THE WEST WEDNESDAY IN MOIST SOUTHERLY RETURN
FLOW AHEAD OF ANOTHER LOW/COLD FRONT COMBINATION. EXPECT MOST
PRECIP WEDNESDAY NIGHT HOWEVER AS THE SYSTEM MOVES THROUGH AND
HAVE RAISED POPS TO LIKELY KCLE WEST. WILL CONTINUE WITH
CHC/LIKELY POPS WEDNESDAY.
&&
.LONG TERM /THURSDAY THROUGH SATURDAY/...
YET ANOTHER IN AN ENDLESS SERIES OF LOWS SHOULD BE MOVING INTO THE
UPPER OHIO VALLEY THURSDAY TO BRING BACK RAIN TO THE AREA LATER THU
THROUGH FRI USING GFS/ECMWF AVERAGING. POSSIBLE LINGERING SHRA/SN
FOR MAINLY SNOWBELT LOOKS BEST GUESS FOR FRI NIGHT AS RIDGE MOVES IN
FOR MAYBE A DAY OF DRY WEATHER ON SAT. GUIDANCE TEMPS FROM GFS
CONTINUE TO APPEAR TOO WARM IN THE FACE OF A LOW TRACKING UP THE
OHIO VALLEY AND WRAP CONDITIONS INTO FRI NIGHT.
&&
.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
WARM FRONT OVER SW THIRD OF AREA WITH BAND OF SHRA AND A FEW TSRA
WILL LIFT NNE THROUGH REST OF TAF SITES NEXT FEW HOURS AND BE
QUICKLY FOLLOWED BY COLD FRONT WITH SIMILAR BAND OF CONVECTION REST
OF THE NIGHT. COLD FRONT SHOULD BE AROUND YNG AT 12Z AND THROUGH
ERI IN ANOTHER HOUR OR TWO. WINDY CONDITIONS WILL DEVELOP WEST TO
EAST TODAY WITH WRAP SHRA AND MVFR CONDITIONS FOLLOWING INITIAL DRY
SLOT BEHIND THE COLD FRONTAL PASSAGE. COLDER TEMPS WILL CHANGE WRAP
SHRA TO SHSN THIS EVENING WITH SHSN SHIFTING INTO JUST THE SNOWBELT
BY 06 TO 08Z.
OUTLOOK...MVFR STRATOCUMULUS LINGERING MONDAY. MVFR/SHOWERS
WEDNESDAY.
&&
.MARINE...
LOW LIFTING N OF LAKE ERIE BY LATE MORNING WILL PULL STRONG COLD
FRONT ACROSS THE LAKE FOLLOWED BY REINFORCING COLD FRONT/TROUGH LATE
TODAY AND EARLY TONIGHT. NOT SURE HOW MUCH WINDS WILL RAMP UP FROM
THE SW BEHIND THE INITIAL COLD FRONT VERSUS WAITING FOR THE
REINFORCING FRONT. BASED ON STRENGTH OF THE LOW AND RESULTING
PRESSURE GRADIENT STILL THINK MARGINAL GALE FORCE WINDS WILL OCCUR
SOMETIME LATER THIS AFTERNOON THROUGH TONIGHT SO WILL CARRY GALE
WARNING. HIGH PRESSURE RIDGE CROSSING LAKE MONDAY NIGHT WILL LEAD TO
DIMINISHING WINDS MONDAY WITH INCREASING EAST FLOW BY TUE VEERING TO
SE TO S INTO TUE NIGHT AS WARM FRONT LIFTS INTO THE LAKE. WARM
SECTOR ONCE AGAIN BRIEF AS COLD FRONT QUICKLY CROSSES LAKE WEDNESDAY
LIKELY KICKING FLOW TO SW BUT SPEED EXPECTED TO STAY 20 KNOTS OR
LESS. FLOW EXPECTED TO BACK TO SE AHEAD OF YET ANOTHER LOW HEADED
TOWARD THE OHIO AREA BY THU NIGHT.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING FROM 5 PM THIS AFTERNOON TO 10 AM EDT MONDAY FOR
LEZ061-142>149-162>169.
&&
SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...ADAMS
AVIATION...ADAMS
MARINE...ADAMSHazardous weather outlook, Mar 28, 3:27 PM EDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 327 PM EDT SAT MAR 28 2009 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-291930- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 327 PM EDT SAT MAR 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-291930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 327 PM EDT SAT MAR 28 2009 ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 3:12 PM EDT | Low Water Advisory | CLE | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.